Extendability of T* Sets. (Short Communication).

Charles B. Dunham

Aequationes mathematicae (1970)

  • Volume: 4, page 260-260
  • ISSN: 0001-9054; 1420-8903/e

How to cite


Dunham, Charles B.. "Extendability of T* Sets. (Short Communication).." Aequationes mathematicae 4 (1970): 260-260. <http://eudml.org/doc/136061>.

author = {Dunham, Charles B.},
journal = {Aequationes mathematicae},
pages = {260-260},
title = {Extendability of T* Sets. (Short Communication).},
url = {http://eudml.org/doc/136061},
volume = {4},
year = {1970},

AU - Dunham, Charles B.
TI - Extendability of T* Sets. (Short Communication).
JO - Aequationes mathematicae
PY - 1970
VL - 4
SP - 260
EP - 260
UR - http://eudml.org/doc/136061
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.